# SDR 07FDEA02955

- Difficulty date: August 17, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 53,354 hours, 8,663 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, LEFT EXTERIOR SURFACE LONGERON END CAP FITTING AT STA 1521   LONGERON 30L FOUND CRACKED.   08/31/07   REMOVED AS PER SRM 51-33-01 VOLUME II. NEW SPLICE END CAP FITTING FABRICATED AS PER DOUGLAS DRAWING AEA7643 AND INSTALLED AS PER SRM 51-33-01 VOLUME II. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
